# SDR REXA201811091071

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 23,845 hours, 16,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BC50393103
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERBOARD EMERGENCY CALL LIGHT INOP.
VERIFIED MID-CABIN (RED) EMG LIGHT VERY DIM. ITEM DEFERRED IAW MEL    
23-40-1K (B). ENTERED IN MM02 MXC NOTIFIED 98765.***REPLACED MID CABIN
 OVERWING EXIT LOCATING AFT SIGN IAW AMM 33-51-07. OPS CK GOOD. REMOVE
D FROM MM02. PLACARD REMOVED. MXC NOTIFIED #95974
